# SDR ASAA2015112813975

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,203 hours, 3,925 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI RECEIVED AN FMC DISAGREE PROMT FOLLOWED SHORTLY BY DUAL FMC FAILURE.  ACFT GROUNDED.  QRH PROCEDURE RESTORED, NORMAL FMC OPERATION.
